I have had the Skyla for about 7 months now and ever since I have had it put in I'm always anxious my heart rate is always high.
Kaylaaa; What you are asking are very likely due to the placement of the hormone device. If it gets to be to much. check back with the doctor, It could be just that this Hormone therapy just is not for you and you should try a different one. Here are some of the side effects of using this and the change in heart beat or pulse is also listed. (((( Nervous system
Very common (10% or more): Headache (up to 16.8%), dizziness (11.2%)
Common (1% to 10%): Migraine
Postmarketing reports: Stroke, syncope, IUS insertion related vasovagal reaction or seizure[Ref]
Common (1% to 10%): Depression/depressed mood, mood changes, mood swings, decreased libido, nervousness))))
Anyway I feel that this is due to your hormone therapy and if it's just to much please talk to your doctor there are other types. Chuck1957 Best of luck.
- Skyla Information for Consumers
- Skyla Information for Healthcare Professionals (includes dosage details)
- Side Effects of Skyla (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2015 • 0 answers
Posted 11 Jun 2016 • 0 answers
Posted 15 Jun 2016 • 0 answers
Posted 25 Jun 2016 • 4 answers
Posted 25 Apr 2018 • 0 answers